# SDR SWI2025F00062

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 43,355 hours, 42,966 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA WINDOW SHATTERED WHILE TAXIING ON RAMP TO RUNWAY.    (FLIGHT 4663 - FILED CLOSED)    PLEASE REFERENCE AML 1514132. REMOVED AND REPLACED CA SIDE WINDOW REF THE APPLICABLE STEPS OF CRJ AMM 56-12-01. PERFORMED OPERATIONAL CHECK OF THE WINDOW HEAT TEMP CONTROLLERS REF CRJ AMM 30-41-01. OPS CHECK GOOD AT THIS TIME. PRESSURIZED AIRCRAFT REF CRJ AMM 21-32-00, NO LEAKS DETECTED AT THIS TIME. TORQUE WRENCHS/N: 0906300068DUE: 2/2025CC: 7595460
